# SDR UIEA201000135

- Difficulty date: April 15, 2010
- Submitted: April 17, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 80330434
- Part serial: 0421
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF NR 2R DOOR ASSIST BOTTLE REQUIRED DUE BOTTLE DID NOT BLOW IN SLIDE DEPLOYMENT EXERCISE.  DOOR NR 2R ASSIST BOTTLE REPLACED PER MM 52-11-06-404-015.  RIG OPERATION OF DOOR ASSIST BOTTLE ALSO ACCOMPLISHED PER MM 52-11-06.
